Keywords = partially ordered set
Number of Articles: 5
1. Coupled fixed point theorems in partially ordered complex valued metric spaces with application

Articles in Press, Accepted Manuscript, Available Online from 13 March 2021

Mohadeseh Paknazar; Madjid Eshaghi; Seyed Mansour Vaezpour


3. Coupled fixed points of generalized Kanann contraction and its applications

Volume 9, Issue 2, Summer and Autumn 2018, Pages 169-178

Naser Ghafoori Adl; Davood Ebrahimi Bagha; Mohammad Sadegh Asgari


4. On existence and uniqueness of solutions of a nonlinear Volterra-Fredholm integral equation

Volume 6, Issue 1, Winter and Spring 2015, Pages 62-68

S. Moradi; M. Mohammadi Anjedani; E. Analoei


5. Remarks on some recent M. Borcut's results in partially ordered metric spaces

Volume 6, Issue 1, Winter and Spring 2015, Pages 96-104

Zoran Kadelburg; Stojan Radenovic